MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060870
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 70% stenosed target lesion was located in the moderately tortuous and moderately calcified cephalic vein.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 10 atmospheres for 10 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied when di water was observed to be leaking from a balloon pinhole located approximately 1mm distal from the distal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified a shaft kink approximately 10mm distal from the distal end of the strain relief.A visual and tactile examination identified no damage to the tip.This concludes the product analysis.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22769442
Report Number2124215-2025-55670
Device Sequence Number9341971
Product Code FGE
UDI-Device Identifier08714729793854
UDI-Public(01)08714729793854(17)280218(10)35878524
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060870
Device Catalogue NumberH74939171060870
Device Lot Number0035878524
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale